Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 24, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 26, 2009, 1:34 PM EDT for 4 counties in New York. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 1:34 PM EDT (17:34 UTC)
- Expired
- Jun 26, 2009, 2:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Monroe County, NY, Ontario County, NY, Wayne County, NY
The radar
The Binghamton radar (KBGM), 124 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:37 PM EDT | TSTM WND DMG | Walworth, NY | NUMEROUS TREES DOWN |
| Jun 26, 1:55 PM EDT | TSTM WND DMG | Newark, NY | MANY TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:32 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 974 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 261734
SVRBUF
NYC011-055-069-117-261830-
/O.NEW.KBUF.SV.W.0024.090626T1734Z-090626T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
134 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CAYUGA COUNTY IN CENTRAL NEW YORK
SOUTHEASTERN MONROE COUNTY IN WESTERN NEW YORK
NORTHERN ONTARIO COUNTY IN WESTERN NEW YORK
WAYNE COUNTY IN WESTERN NEW YORK
* UNTIL 230 PM EDT
* AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CATO TO
FAIRPORT...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF
FULTON TO FAIRPORT...AND MOVING SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VICTOR AND CATO BY 145 PM EDT...
BRISTOL BY 150 PM EDT...
PALMYRA BY 200 PM EDT...
LYONS AND CLYDE BY 205 PM EDT...
NEWARK AND CANANDAIGUA BY 210 PM EDT...
CLIFTON SPRINGS BY 225 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4297 7755 4320 7743 4327 7660 4326 7660
4325 7648 4303 7648 4303 7667 4301 7695
4287 7695 4284 7697 4283 7748
TIME...MOT...LOC 1734Z 296DEG 17KT 4319 7659 4311 7739
$$
ZAFF2 follow-up statements
000
WWUS51 KBUF 261758
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
158 PM EDT FRI JUN 26 2009
NYC011-055-069-117-261830-
/O.CON.KBUF.SV.W.0024.000000T0000Z-090626T1830Z/
ONTARIO NY-WAYNE NY-MONROE NY-CAYUGA NY-
158 PM EDT FRI JUN 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTH CENTRAL CAYUGA...SOUTHEASTERN MONROE...WAYNE AND NORTHERN
ONTARIO COUNTIES...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MERIDIAN TO PALMYRA...MOVING SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LYONS AND CLYDE BY 205 PM EDT...
SHORTSVILLE AND NEWARK AND MANCHESTER BY 210 PM EDT...
SAVANNAH BY 215 PM EDT...
CLIFTON SPRINGS BY 225 PM EDT...
PORT BYRON AND WEEDSPORT AND PHELPS BY 230 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4297 7755 4320 7743 4327 7660 4326 7660
4325 7648 4303 7648 4303 7667 4301 7695
4287 7695 4284 7697 4283 7748
TIME...MOT...LOC 1758Z 296DEG 17KT 4314 7645 4306 7725
$$
ZAFF000
WWUS51 KBUF 261831
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
231 PM EDT FRI JUN 26 2009
NYC011-055-069-117-261839-
/O.EXP.KBUF.SV.W.0024.000000T0000Z-090626T1830Z/
ONTARIO NY-WAYNE NY-MONROE NY-CAYUGA NY-
231 PM EDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAYUGA...
SOUTHEASTERN MONROE...WAYNE AND NORTHERN ONTARIO COUNTIES WILL EXPIRE
AT 230 PM EDT...
AT 229 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE A NEW WARNING IS
IN EFFECT FOR ONTARIO COUNTY. PLEASE SEE THE LATEST SEVERE
THUNDERSTORM WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4297 7755 4320 7743 4327 7660 4326 7660
4325 7648 4303 7648 4303 7667 4301 7695
4287 7695 4284 7697 4283 7748
TIME...MOT...LOC 1829Z 296DEG 17KT 4307 7627 4300 7707
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:32 PM EDT, 2 minutes earlier.
Area forecast discussion, Jun 26, 1:32 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 132 PM EDT FRI JUN 26 2009 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION THIS AFTERNOON SETTING OFF A FEW SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN MOVE EAST ACROSS THE GREAT LAKES AND PROVIDE FINE SEASONAL WEATHER ON SATURDAY. ANOTHER UPPER LOW WILL APPROACH LATER SUNDAY WITH THE THREAT OF SHOWERS. THIS LOW WILL REMAIN NEARLY STATIONARY OVER THE EASTERN LAKES THROUGH AT LEAST WEDNESDAY WHICH WILL RESULT IN UNSETTLED WEATHER FOR MOST OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... SHWRS/TSTMS CONTINUE TO FIRE ACROSS THE EASTERN/SOUTHERN SECTIONS OF THE CWA WHERE THE SVR TSTM WATCH IS IN EFFECT. ALTHOUGH THE NIAGARA FRONTIER MAY SEE AN ISOLATED LEFTOVER SHWR BUF/IAG IS PRETTY MUCH WOODS AS FAR AS TSTM/SVR GOES. THE EXPECTED INSTABILITY THIS AFTN WILL BE PLENTY STRONG ENOUGH / LIS OF -4 TO -9 AND SBCAPES OF 1000-1500 J/KG / AND DEEP ENOUGH TO ONCE AGAIN LEAD TO THE POTENTIAL FOR SOME STRONG TO MARGINALLY SEVERE PULSE STORMS...ESPECIALLY CONSIDERING THE CONTINUED WEST-NORTHWESTERLY FLOW ALOFT. RATHER THAN GENERAL 40 POP ACROSS THE AREA WILL SHOW A TREND TOWARD HIGHER POPS TO THE EAST WITH DECREASING POPS WEST. ANY DIURNAL CONVECTION FROM THIS AFTERNOON SHOULD GRADUALLY DIE DOWN THIS EVENING WITH THE LOSS OF DIURNAL HEATING...WITH THE EXCEPTION OF AREAS EAST OF LAKE ONTARIO WHERE A SHOWER THREAT SHOULD LINGER THROUGH THE NIGHT GIVEN THE CLOSER PROXIMITY TO THE UPPER LOW OVER NEW ENGLAND. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE RIDGE OVER THE UPPER GREAT LAKES WILL EASE ACROSS THE OHIO VALLEY AND EASTERN GREAT LAKES SATURDAY AND SATURDAY NIGHT. WILL AGAIN INCLUDE THE MENTION OF A BRIEF SHOWER OR TWO EAST OF LAKE ONTARIO DURING THE DAY SATURDAY...HOWEVER THE VAST MAJORITY OF SATURDAY AND SATURDAY NIGHT SHOULD BE RAINFREE. PARTLY TO MOSTLY SUNNY SKIES AND H85 TEMPS OF +14C WILL SUPPORT MAX TEMPS IN THE UPPER 70S TO LOWER 80S. ON SUNDAY...CONDITIONS WILL DETERIORATE FROM WEST TO EAST AS A STRONG DIGGING SHORTWAVE OVER THE UPPER GREAT LAKES WILL CIRCULATE A COLD FRONT ACROSS THE REGION. THERE IS SOME DISCREPANCY IN THE TIMING AMONG THE MODELS WITH THE GFS FASTEST AND ECMWF SLOWER AND HOLDING SHOWERS OFF UNTIL SUN EVENING. DELAYED THE POPS UNTIL THE AFTERNOON AND LOWERED POPS A TOUCH. THIS ACTIVITY WILL BE WEAKENING AS IT ENCOUNTERS SUBSIDENCE OVER OUR AREA ON BACKSIDE OF SLOWLY DEPARTING UPPER LOW OVER NEW ENGLAND...A TRAFFIC JAM OF SORTS. A DRY SLOT WILL THEN WORK ITS WAY NORTHWARDS ACROSS OUR REGION IN THE WAKE OF THE COLD FRONT SUNDAY NIGHT. THIS SHOULD ALLOW THE BULK OF ANY LEFTOVER SHOWERS TO END FROM WEST TO EAST. && .LONG TERM /MONDAY THROUGH THURSDAY/... THIS PERIOD WILL BE QUITE UNSETTLED AS AN ANOMALOUSLY DEEP H5 CLOSED LOW WILL BE NEARLY STATIONARY OVER THE EASTERN GREAT LAKES. WHILE THERE WILL BE FREQUENT RAINFREE PERIODS...SOME FOR AS LONG AS 3 TO 6 HOURS...THERE WILL ALSO BE FAIRLY WIDESPREAD SHOWER ACTIVITY. WILL COVER THE BULK OF THIS PERIOD WITH CHC POPS FOR SHOWERS AND FINE TUNE AS THE EVENT UNFOLDS AND BECOMES MORE MANAGEABLE BY THE GUIDANCE PACKAGES. WILL INCLUDE THUNDER IN MONDAYS FORECAST ONLY AS REGION WILL BE ON EAST (WARMER) SIDE OF UPPER LOW THEN. ALONG WITH THE FREQUENT SHOWERS...TEMPS DURING THIS PERIOD WILL AVERAGE A FEW DEGREES BELOW NORMAL. THE NICEST DAY OF THIS STRETCH WILL LIKELY BE THURSDAY AS THE CLOSED LOW WILL START TO OPEN UP AND LIFT OUT TO OUR EAST. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... WEST OF THE GENESEE VALLEY...EXPECT ONLY AN ISOLATED LINGERING SHOWERS AS THE SHORTWAVE HAS MOVED THROUGH THAT REGION. EAST OF THE GENESEE VALLEY...STRONG TSTMS CONTINUE TO MOVE ACROSS THE REGION. THESE STORMS WILL PRODUCE STRONG WIND GUSTS AND HAIL (REPORTS UP TO AN INCH HAVE ALREADY BEEN RECEIVED). THE ACTIVITY WILL SLOWLY WANE AFTER SUNSET...EXCEPT EAST OF LAKE ONTARIO WHERE SCATTERED SHOWERS WILL PERSIST THROUGH THE NIGHT. GENERAL VFR CONDITIONS WILL BE THE RULE OUTSIDE OF ANY SHOWERS AND STORMS...WITH REDUCTIONS TO IFR POSSIBLE WITHIN WHATEVER ACTIVITY MANAGES TO DEVELOP. OUTLOOK... SATURDAY...VFR. SUNDAY THROUGH TUESDAY...VFR/MVFR WITH A CHANCE OF SHOWERS/THUNDERSTORMS. && .MARINE... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE THE RULE THROUGH THIS EVENING WITH CONDITIONS IMPROVING OVERNIGHT THROUGH SUNDAY MORNING WITH GENERALLY LIGHT WINDS. AN UPPER LOW WILL APPROACH THE AREA ON MONDAY AND LINGER THROUGH WEDNESDAY...BUT ITS ASSOCIATED SURFACE LOW WILL LIE VERY CLOSE TO OUR AREA...SO WINDS WILL NOT BE A FACTOR. THERE WILL BE SHOWER THREAT DAILY...WITH HIGHEST POSSIBILITIES DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...LEVAN SHORT TERM...SFM LONG TERM...SFM AVIATION...LEVAN MARINE...LEVAN
Hazardous weather outlook, Jun 26, 5:18 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT FRI JUN 26 2009 NYZ001>008-010>014-019>021-085-270930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 518 AM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-270930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
In the hours before
Local storm report, Jun 26, 12:49 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1249 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL N BROCKPORT 43.22N 77.94W
06/26/2009 M0.75 INCH MONROE NY TRAINED SPOTTER
&&
LEVANSpecial weather statement, Jun 26, 1:15 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 115 PM EDT FRI JUN 26 2009 NYZ012-013-021-261745- ALLEGANY NY-LIVINGSTON NY-WYOMING NY- 115 PM EDT FRI JUN 26 2009 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF ALFRED TO 25 MILES SOUTH OF BLISS...AND MOVING SOUTHEAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE OVER THE SOUTHERN THIRD OF ALLEGANY COUNTY THROUGH 2 PM EDT. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. RSH
Special weather statement, Jun 26, 1:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 117 PM EDT FRI JUN 26 2009 NYZ020-021-261745- ALLEGANY NY-CATTARAUGUS NY- 117 PM EDT FRI JUN 26 2009 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF WHITESVILLE TO CUBA...AND MOVING NORTHEAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE OVER THE SOUTHERN THIRD OF ALLEGANY COUNTY THROUGH 2 PM EDT AND WILL BE NEAR BELMONT AT 125 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. RSH
Local storm report, Jun 26, 1:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
121 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL GREECE 43.21N 77.70W
06/26/2009 M1.00 INCH MONROE NY AMATEUR RADIO
0110 PM HAIL ROCHESTER 43.17N 77.62W
06/26/2009 M1.00 INCH MONROE NY COAST GUARD
&&
MPUKAJLOThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:01 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 31 min |
| Jun 25, 8:10 PM EDT | Special Marine Warning | BUF | 37 min | |
| Jun 25, 8:14 PM EDT | Special Marine Warning | BUF | 31 min | |
| Jun 26, 5:43 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 62 min |
| Jun 26, 12:10 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe | 65 min |
| Jun 26, 12:17 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston | 37 min |
| Jun 26, 12:28 PM EDT | Special Marine Warning | BUF | 44 min | |
| Jun 26, 12:41 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Orleans, Wayne | 64 min |
| Jun 26, 12:50 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 26, 1:06 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jun 26, 1:09 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 66 min |
| Jun 26, 1:32 PM EDT | Flash Flood Warning | BUF | Monroe, Ontario, Wayne | 3 hr |
| Jun 26, 1:34 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 29 min |
| Jun 26, 1:47 PM EDT | Flash Flood Warning | BUF | Allegany | 3 hr |
| Jun 26, 2:23 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 67 min |
| Jun 26, 2:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| Jun 26, 3:11 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 49 min |
| Jun 26, 3:46 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 31 min |
| Jun 26, 4:13 PM EDT | Special Marine Warning | BUF | 30 min | |
| Jun 26, 4:39 PM EDT | Flash Flood Warning | BUF | Wyoming | 87 min |
| Jun 26, 5:27 PM EDT | Special Marine Warning | BUF | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.